# SDR ASOA20130604046

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 28,748 hours, 22,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE EMERGENCY LIGHT AT ROW 8 WOULD NOT ILLUMINATE. MX INSPECTED AND REPLACED THE EMERGENCY LIGHT AT ROW 8.  OPS CHECKED GOOD.
